# SDR MASA200500717

- Difficulty date: September 8, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 20,147 hours, 16,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2733 PHL.  ROW 1 EXIT FLOOR STRIP LIGHTING INOPERATIVE.  MX REPLACED FORWARD EMERGENCY LIGHT STRIP.
